# SDR C1HA200383001

- Difficulty date: January 5, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Handle Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DOOR LIGHT COMES ON WITH GEAR HANDLE OFF.  LIGHT GOES OUT WITH HANDLE UP.  ADJUSTED LEFT MAIN GEAR DOOR LIGHT SWITCH.  RAN THROUGH SEVERAL TIMES.  SYSTEM OPS CHECK NORMAL IN OFF MODE IAW 727 MM 32-12-00.
